MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 5

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 5
Model Number 01.18.135
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 june 2026 stem: amistem h 01.18.135 amistem-h std.Size 5 (k093944) lot 146961: (b)(4) items manufactured and released on 27-jan-2015.Expiration date: 31-dec-2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
At about 11 years and 2 months from the primary, the patient came in presenting pain due to a loose stem and the cause is unknown.There was no indications of trauma.The surgeon revised the medacta stem and head to a competitor stem and head and revised the 36/f mpact flat liner to a face changing 10° pe hc liner d 40/f.The surgery was completed successfully.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM-H STD. SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25714734
Report Number3005180920-2026-00623
Device Sequence Number17428676
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.18.135
Device Lot Number146961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown